# SDR EIAA200900082

- Difficulty date: June 12, 2009
- Submitted: June 13, 2009
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 105,915 hours, 24,458 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2220 STR 24L TO 26L WL 200-210 FRAME CRACKED.  MAIN DECK BS 2220 LT STR 24L TO 26L WL 200-210 FRAME REMOVED AND REPLACED AS PER DWG 65B04348 AND SRM 53-10-04 FIG 100.
